Need advice re transfer factor 560

Discussion in 'Fibromyalgia Main Forum' started by Evadyl, Dec 13, 2006.

  1. Evadyl

    Evadyl New Member

    Hi everyone,

    I have been taking transfer factor 560(the one for HHV6 A& B) since the 21st November. I was doing fine on it until yesterday when I had my first problem with it. Well at least I think it's down to the transfer factor anyway. I started getting a recurrence of the dreaded palpitations that I suffered with back in 2004. Back then I was put on 10mg Inderal daily and that seemed to be managing them fine until yesterday. I took 1 capsule of the transfer factor yesterday and none today after what happenend yesterday. Today was going fine for me until this afternoon before I left to pick up my youngest son from school the palptations started up again with a vengeance. I am so disappointed as they had been giving me little or no trouble up until this.

    I was just wondering if anyone could shed any light on this for me. Is it just coincidental that the palpitations have started again or could it be down to the transfer factor. Is it possible it stirred up something in me and it's fighting back perhaps??? I also have a headache and sore throat with a fluish feeling for the past two days. If I stay off the transfer factor do you think that my heart will settle back down. How long does it take for it to leave the system???

    Anyone who may have had a similar experience I'd love to hear from you or anyone with any advice really. I did post this in the TF column but got no response so thought I'd try here.

    I am in bed today as these palps are really bothersome. I have discontinued the TF since Tues so am just going to wait it out and see what happens....fingers crossed. Any input would be much appreciated.

    Thanks a million

    Love Evadyl X
  2. AllWXRider

    AllWXRider New Member

    I have Epstein-Barr and found that it can cause cardio electrical conduction problems. If you have CFS, you probably have a weak immune system like the rest of us.
    You may have several viruses.

    ProHealth has a Transfer Factor forum...see what they know!